2 results for derivations.

Parameters for your search query:
Keyword    derivations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivations and Integrations on Rings
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 75-78. DOI: 10.12691/ajams-7-2-4
Pub. Date: February 09, 2019Views: 2734Downloads: 2044
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Results on the Identity d(x) = λx + ζ(x)
Journal of Mathematical Sciences and Applications. 2014, 2(3), 28-32. DOI: 10.12691/jmsa-2-3-1
Pub. Date: September 03, 2014Views: 9173Downloads: 5186
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types